| Model Number |
1973-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: 77 years old at time of enrollment.
Event or Problem Description
Elegance clinical study it was reported that thrombotic occlusions occurred.On (b)(6) 2021, the patient underwent treatment with the ranger drug-coated balloons (dcb) as a part of the elegance clinical trial.The first target lesion was in the left distal popliteal artery and left tibial peroneal trunk with 4.0mm proximal references vessel diameter and 3.5mm distal reference vessel diameter with lesion length of 40mm and 70% stenosis and was classified as transatlantic inter-society consensus (tasc) ii d lesion.Prior to treatment, lithotripsy was performed using 4 mm x 40 mm non-boston scientific (bsc) lithotripsy device.Treatment of target lesion was performed by dilation using study device, 5.0 x 120mm, 150cm ranger dcb.Post treatment, the final residual stenosis was noted to be 20%.The second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, extending up to left proximal popliteal artery (pop), with 6mm proximal reference vessel diameter and 5mm distal reference vessel diameter with lesion length of 300mm and 70% stenosis and was classified as a tasc ii c lesion.Prior to treatment, lithotripsy was performed using a 5.5mm x 60mm and 6mm x 60mm non-bsc lithotripsy devices.Two 6.0 x 200mm, 150cm ranger dcbs were advanced for dilation.Post treatment, a 6.5mm x 80mm non-bsc bare metal stent was placed, and post-dilation was performed using a 6mm x 8mm non-bsc percutaneous transluminal angioplasty (pta) balloon.The final residual stenosis was noted to be 10%.The patient was discharged from the hospital on dual antiplatelet therapy.On (b)(6)2021, the patient experienced left foot pain while walking and resting.On (b)(6) 2021, the patient visited the hospital with complaints of rest pain with coolness of the left calm and foot and was hospitalized on the same day for further treatment.A left arterial doppler ultrasonography (dus) was performed, and it revealed that more than 50% stenosis in the profunda femoral artery and occlusion in femoropopliteal stent, tibio-peroneal trunk, posterior tibial, anterior tibial, and dorsalis pedis arteries.The patient was placed on heparin drip and was scheduled to undergo a thrombectomy.On (b)(6) 2021, selective left lower extremity angiogram was performed which revealed: patent common and external iliac arteries, common femoral artery, profunda femoral artery.Thrombotic occlusion was noted in the superficial femoral artery, popliteal artery, tibio-peroneal trunk and chronic occlusion noted in left anterior and posterior tibial arteries, with reconstitution of the mid to distal peroneal artery via geniculate collaterals.On the same day, thrombotic occlusion was noted in the left superficial femoral artery, popliteal artery, and tibio-peroneal trunk were treated using a non-bsc thrombectomy device followed by the placement of three 6 mm x 120 mm eluvia drug-eluting stents in overlapped manner from the left below-knee popliteal artery to the left proximal sfa and 6 mm x 40 mm eluvia drug-eluting stent in the left ostial sfa followed by post-dilation using 5 mm balloon.Subsequently aspiration thrombectomy was performed distally from below-knee popliteal artery to the left common femoral artery (cfa) using a non-bsc percutaneous mechanical thrombectomy system.Repeat angiography showed successful resolution of thrombus with restored antegrade flow.Repeat ultrasound showed severe calcific disease of left below-knee popliteal artery and tibial-fibular (tp) trunk and in response 4 mm x 30 mm non-bsc drug eluting stent was placed form mid tp trunk to distal popliteal artery followed by post-dilation using 5 mmx 60 mm ranger drug coated balloon.Repeat angiography showed a mobile dissection flap which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.Post dilation was performed using 5 mm balloon reducing the final residual stenosis was less than 10%.The dissection was not attributed to a particular device at this time.On 28-oct-2021, the events were considered resolved.On (b)(6) 2021, the patient was discharged from the hospital on dual antiplatelet therapy.
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) a2 - age at time of event: 77 years old at time of enrollment.
Event or Problem Description
Elegance clinical study.It was reported that thrombotic occlusions occurred.On (b)(6) 2021, the patient underwent treatment with the ranger drug-coated balloons (dcb) as a part of the elegance clinical trial.The first target lesion was in the left distal popliteal artery and left tibial peroneal trunk with 4.0mm proximal references vessel diameter and 3.5mm distal reference vessel diameter with lesion length of 40mm and 70% stenosis and was classified as transatlantic inter-society consensus (tasc) ii d lesion.Prior to treatment, lithotripsy was performed using 4 mm x 40 mm non-boston scientific (bsc) lithotripsy device.Treatment of target lesion was performed by dilation using study device, 5.0 x 120mm, 150cm ranger dcb.Post treatment, the final residual stenosis was noted to be 20%.The second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, extending up to left proximal popliteal artery (pop), with 6mm proximal reference vessel diameter and 5mm distal reference vessel diameter with lesion length of 300mm and 70% stenosis and was classified as a tasc ii c lesion.Prior to treatment, lithotripsy was performed using a 5.5mm x 60mm and 6mm x 60mm non-bsc lithotripsy devices.Two 6.0 x 200mm, 150cm ranger dcbs were advanced for dilation.Post treatment, a 6.5mm x 80mm non-bsc bare metal stent was placed, and post-dilation was performed using a 6mm x 8mm non-bsc percutaneous transluminal angioplasty (pta) balloon.The final residual stenosis was noted to be 10%.The patient was discharged from the hospital on dual antiplatelet therapy.On 22-oct-2021, the patient experienced left foot pain while walking and resting.On (b)(6) 2021, the patient visited the hospital with complaints of rest pain with coolness of the left calm and foot and was hospitalized on the same day for further treatment.A left arterial doppler ultrasonography (dus) was performed, and it revealed that more than 50% stenosis in the profunda femoral artery and occlusion in femoropopliteal stent, tibio-peroneal trunk, posterior tibial, anterior tibial, and dorsalis pedis arteries.The patient was placed on heparin drip and was scheduled to undergo a thrombectomy.On (b)(6) 2021, selective left lower extremity angiogram was performed which revealed: patent common and external iliac arteries, common femoral artery, profunda femoral artery.Thrombotic occlusion was noted in the superficial femoral artery, popliteal artery, tibio-peroneal trunk and chronic occlusion noted in left anterior and posterior tibial arteries, with reconstitution of the mid to distal peroneal artery via geniculate collaterals.On the same day, thrombotic occlusion was noted in the left superficial femoral artery, popliteal artery, and tibio-peroneal trunk were treated using a non-bsc thrombectomy device followed by the placement of three 6 mm x 120 mm eluvia drug-eluting stents in overlapped manner from the left below-knee popliteal artery to the left proximal sfa and 6 mm x 40 mm eluvia drug-eluting stent in the left ostial sfa followed by post-dilation using 5 mm balloon.Subsequently aspiration thrombectomy was performed distally from below-knee popliteal artery to the left common femoral artery (cfa) using a non-bsc percutaneous mechanical thrombectomy system.Repeat angiography showed successful resolution of thrombus with restored antegrade flow.Repeat ultrasound showed severe calcific disease of left below-knee popliteal artery and tibial-fibular (tp) trunk and in response 4 mm x 30 mm non-bsc drug eluting stent was placed form mid tp trunk to distal popliteal artery followed by post-dilation using 5 mmx 60 mm ranger drug coated balloon.Repeat angiography showed a mobile dissection flap which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.Post dilation was performed using 5 mm balloon reducing the final residual stenosis was less than 10%.The dissection was not attributed to a particular device at this time.On (b)(6) 2021, the events were considered resolved.On (b)(6) 2021, the patient was discharged from the hospital on dual antiplatelet therapy.It was further reported that the occlusion was noted at the left femoropopliteal and tibio-peroneal trunk.Repeat angiography showed a mobile dissection flap due to 4 mm x 30 mm non-bsc drug eluting stent which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.
Additional Manufacturer Narrative
A2 - age at time of event: 77 years old at time of enrollment.B7: other relevant history has been updated with new information provided.
Event or Problem Description
It was reported that thrombotic occlusions occurred.On (b)(6) 2021, the patient underwent treatment with the ranger drug-coated balloons (dcb) as a part of the clinical trial.The first target lesion was in the left distal popliteal artery and left tibial peroneal trunk with 4.0mm proximal references vessel diameter and 3.5mm distal reference vessel diameter with lesion length of 40mm and 70% stenosis and was classified as transatlantic inter-society consensus (tasc) ii d lesion.Prior to treatment, lithotripsy was performed using 4 mm x 40 mm non-boston scientific (bsc) lithotripsy device.Treatment of target lesion was performed by dilation using study device, 5.0 x 120mm, 150cm ranger dcb.Post treatment, the final residual stenosis was noted to be 20%.The second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, extending up to left proximal popliteal artery (pop), with 6mm proximal reference vessel diameter and 5mm distal reference vessel diameter with lesion length of 300mm and 70% stenosis and was classified as a tasc ii c lesion.Prior to treatment, lithotripsy was performed using a 5.5mm x 60mm and 6mm x 60mm non-bsc lithotripsy devices.Two 6.0 x 200mm, 150cm ranger dcbs were advanced for dilation.Post treatment, a 6.5mm x 80mm non-bsc bare metal stent was placed, and post-dilation was performed using a 6mm x 8mm non-bsc percutaneous transluminal angioplasty (pta) balloon.The final residual stenosis was noted to be 10%.The patient was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2021, the patient experienced left foot pain while walking and resting.On (b)(6) 2021, the patient visited the hospital with complaints of rest pain with coolness of the left calm and foot and was hospitalized on the same day for further treatment.A left arterial doppler ultrasonography (dus) was performed, and it revealed that more than 50% stenosis in the profunda femoral artery and occlusion in femoropopliteal stent, tibio-peroneal trunk, posterior tibial, anterior tibial, and dorsalis pedis arteries.The patient was placed on heparin drip and was scheduled to undergo a thrombectomy.On (b)(6) 2021, selective left lower extremity angiogram was performed which revealed: patent common and external iliac arteries, common femoral artery, profunda femoral artery.Thrombotic occlusion was noted in the superficial femoral artery, popliteal artery, tibio-peroneal trunk and chronic occlusion noted in left anterior and posterior tibial arteries, with reconstitution of the mid to distal peroneal artery via geniculate collaterals.On the same day, thrombotic occlusion was noted in the left superficial femoral artery, popliteal artery, and tibio-peroneal trunk were treated using a non-bsc thrombectomy device followed by the placement of three 6 mm x 120 mm eluvia drug-eluting stents in overlapped manner from the left below-knee popliteal artery to the left proximal sfa and 6 mm x 40 mm eluvia drug-eluting stent in the left ostial sfa followed by post-dilation using 5 mm balloon.Subsequently aspiration thrombectomy was performed distally from below-knee popliteal artery to the left common femoral artery (cfa) using a non-bsc percutaneous mechanical thrombectomy system.Repeat angiography showed successful resolution of thrombus with restored antegrade flow.Repeat ultrasound showed severe calcific disease of left below-knee popliteal artery and tibial-fibular (tp) trunk and in response 4 mm x 30 mm non-bsc drug eluting stent was placed form mid tp trunk to distal popliteal artery followed by post-dilation using 5 mmx 60 mm ranger drug coated balloon.Repeat angiography showed a mobile dissection flap which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.Post dilation was performed using 5 mm balloon reducing the final residual stenosis was less than 10%.The dissection was not attributed to a particular device at this time.On (b)(6) 2021, the events were considered resolved.On (b)(6) 2021, the patient was discharged from the hospital on dual antiplatelet therapy.It was further reported that the occlusion was noted at the left femoropopliteal and tibio-peroneal trunk.Repeat angiography showed a mobile dissection flap due to 4 mm x 30 mm non-bsc drug eluting stent which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.It was further reported that the second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, left proximal popliteal artery extending up to left mid popliteal artery with 6 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 400mm.
Event or Problem Description
Elegance clinical study it was reported that thrombotic occlusions occurred.On (b)(6) 2021, the patient underwent treatment with the ranger drug-coated balloons (dcb) as a part of the elegance clinical trial.The first target lesion was in the left distal popliteal artery and left tibial peroneal trunk with 4.0mm proximal references vessel diameter and 3.5mm distal reference vessel diameter with lesion length of 40mm and 70% stenosis and was classified as transatlantic inter-society consensus (tasc) ii d lesion.Prior to treatment, lithotripsy was performed using 4 mm x 40 mm non-boston scientific (bsc) lithotripsy device.Treatment of target lesion was performed by dilation using study device, 5.0 x 120mm, 150cm ranger dcb.Post treatment, the final residual stenosis was noted to be 20%.The second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, extending up to left proximal popliteal artery (pop), with 6mm proximal reference vessel diameter and 5mm distal reference vessel diameter with lesion length of 300mm and 70% stenosis and was classified as a tasc ii c lesion.Prior to treatment, lithotripsy was performed using a 5.5mm x 60mm and 6mm x 60mm non-bsc lithotripsy devices.Two 6.0 x 200mm, 150cm ranger dcbs were advanced for dilation.Post treatment, a 6.5mm x 80mm non-bsc bare metal stent was placed, and post-dilation was performed using a 6mm x 8mm non-bsc percutaneous transluminal angioplasty (pta) balloon.The final residual stenosis was noted to be 10%.The patient was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2021, the patient experienced left foot pain while walking and resting.On (b)(6) 2021, the patient visited the hospital with complaints of rest pain with coolness of the left calm and foot and was hospitalized on the same day for further treatment.A left arterial doppler ultrasonography (dus) was performed, and it revealed that more than 50% stenosis in the profunda femoral artery and occlusion in femoropopliteal stent, tibio-peroneal trunk, posterior tibial, anterior tibial, and dorsalis pedis arteries.The patient was placed on heparin drip and was scheduled to undergo a thrombectomy.On (b)(6) 2021, selective left lower extremity angiogram was performed which revealed: patent common and external iliac arteries, common femoral artery, profunda femoral artery.Thrombotic occlusion was noted in the superficial femoral artery, popliteal artery, tibio-peroneal trunk and chronic occlusion noted in left anterior and posterior tibial arteries, with reconstitution of the mid to distal peroneal artery via geniculate collaterals.On the same day, thrombotic occlusion was noted in the left superficial femoral artery, popliteal artery, and tibio-peroneal trunk were treated using a non-bsc thrombectomy device followed by the placement of three 6 mm x 120 mm eluvia drug-eluting stents in overlapped manner from the left below-knee popliteal artery to the left proximal sfa and 6 mm x 40 mm eluvia drug-eluting stent in the left ostial sfa followed by post-dilation using 5 mm balloon.Subsequently aspiration thrombectomy was performed distally from below-knee popliteal artery to the left common femoral artery (cfa) using a non-bsc percutaneous mechanical thrombectomy system.Repeat angiography showed successful resolution of thrombus with restored antegrade flow.Repeat ultrasound showed severe calcific disease of left below-knee popliteal artery and tibial-fibular (tp) trunk and in response 4 mm x 30 mm non-bsc drug eluting stent was placed form mid tp trunk to distal popliteal artery followed by post-dilation using 5 mmx 60 mm ranger drug coated balloon.Repeat angiography showed a mobile dissection flap which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.Post dilation was performed using 5 mm balloon reducing the final residual stenosis was less than 10%.The dissection was not attributed to a particular device at this time.On (b)(6) 2021, the events were considered resolved.On (b)(6) 2021, the patient was discharged from the hospital on dual antiplatelet therapy.It was further reported that the occlusion was noted at the left femoropopliteal and tibio-peroneal trunk.Repeat angiography showed a mobile dissection flap due to 4 mm x 30 mm non-bsc drug eluting stent which was treated by the placement of 6 mm x 60 mm eluvia drug eluting stent in the left distal popliteal artery bridging the gap between the newly placed stent and previously placed non-bsc stent.It was further reported that the second target lesion was located in the left mid superficial femoral artery (sfa), left distal sfa, left proximal popliteal artery extending up to left mid popliteal artery with 6 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 400mm.
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: 77 years old at time of enrollment.B7: other relevant history has been updated with new information provided.